ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Hybrid Control Systems and Viscosity Solutions

Dharmatti, Sheetal and Ramaswamy, Mythily (2005) Hybrid Control Systems and Viscosity Solutions. In: SIAM Journal on Control and Optimization, 44 (4). pp. 1259-1288.

[img] PDF
av96.pdf
Restricted to Registered users only

Download (274Kb) | Request a copy

Abstract

We investigate a model of hybrid control system in which both discrete and continuous controls are involved. In this general model, discrete controls act on the system at a given set interface. The state of the system is changed discontinuously when the trajectory hits predefined sets, namely, an autonomous jump set A or a controlled jump set C where the controller can choose to jump or not. At each jump, the trajectory can move to a different Euclidean space. We prove the continuity of the associated value function V with respect to the initial point. Using the dynamic programming principle satisfied by V , we derive a uasi-variational inequality satisfied by V in the viscosity sense. We characterize the value function V as the unique viscosity solution of the quasi-variational inequality by the comparison principle method.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Society for Industrial and Applied Mathematics.
Keywords: dynamic programming principle;viscosity solution;quasi-variational inequality;hybrid control
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 27 Dec 2005
Last Modified: 19 Sep 2010 04:22
URI: http://eprints.iisc.ernet.in/id/eprint/4790

Actions (login required)

View Item View Item